brain-icon
I AM AN EPILEPTIC PATIENT
I HAD MY FIRST EPILEPTIC ATTACK IN. 1993 AND I AM TAKING TEGRITAL  100MG DAILY TWICE I HAVE HAD NO ATTACK AFTER THE FIRST ATTACK CAN I NOW STOP MEDICATION OR REDUCE OR SWITCH TO SOME OTHER TABLET PLEASE ADVISE
80 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Homeopath 9 yrs exp Surat
yes you can convert to Homoeopathic medicine without any side effects and slowly tapper the dosage which you taking since long bcz it has its after effects on yoir nervous system http://googleweblight.com/?lite_url=http://www.rxlist.com/script/main/mobileart-rx.asp?drug%3Dtegretol%26monotype%3Drx-desc%26monopage%3D0&ei=ZltnlS8t&lc=en-IN&s=1&m=462&ts=1443408652&sig=APONPFmP3NikdyFR03tr5aK2mkGSwPDo8Q click here to know more all the best
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.